# SDR UPS204168

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channels
- Condition: Corroded
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE LT AND RT U-CHANNEL CRACKED AT STA 1223 RBL AND LBL 20.54 WL 163.  ALSO, STA 1220 RT RBL 20.5 WL 163 IS CRACKED.  MAINTENANCE FABRICATED AND INSTALLED NEW U-CHANNEL PER SRM 51-20-1 AND 5-30-2.
